MathSciNet Relay Station
MathSciNet bibliographic data
MR2596134 54H25 (47H10)
Abbas, Mujahid; Rhoades, B. E.; Nazir, Talat Common fixed points for four maps in cone metric spaces. Appl. Math. Comput. 216 (2010), no. 1, 80–86.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement